Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 58, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Nov 15, 2007, 2:02 PM EST for 52 counties in Georgia. It took effect at Nov 16, 2007, 12:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2007, 2:02 PM EST (19:02 UTC)
- In effect from
- Nov 16, 2007, 12:00 PM EST
- Expired
- Nov 16, 2007, 5:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Atlanta, GA
All 52 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 151902 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 202 PM EST THU NOV 15 2007 GAZ061-062-072>076-080>086-089>098-102>113-161200- /O.UPG.KFFC.FW.A.0035.071116T1800Z-071116T2300Z/ /O.NEW.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 202 PM EST THU NOV 15 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO CRITICALLY LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A VERY DRY...CANADIAN AIR MASS WILL CONTINUE TO SPREAD ACROSS GEORGIA TONIGHT IN THE WAKE OF A STRONG COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR SEVERAL HOURS FRIDAY AFTERNOON ACROSS MUCH OF CENTRAL GEORGIA. THIS COMBINED WITH LOW FUEL MOISTURES AND 5 TO 10 MPH WINDS WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS DURING THIS PERIOD. THIS WARNING INCLUDES THE OCONEE NATIONAL FORESTS. REMEMBER...A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ039-049>051-056-058>060-066>071-078-079-161200- /O.NEW.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/ WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-HARRIS-TALBOT- 202 PM EST THU NOV 15 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY FOR PORTIONS OF CENTRAL GEORGIA DUE TO CRITICALLY LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY. A VERY DRY...CANADIAN AIR MASS WILL CONTINUE TO SPREAD ACROSS GEORGIA TONIGHT IN THE WAKE OF A STRONG COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 25 PERCENT FOR SEVERAL HOURS FRIDAY AFTERNOON ACROSS MUCH OF CENTRAL GEORGIA. THIS COMBINED WITH LOW FUEL MOISTURES AND 5 TO 10 MPH WINDS WILL RESULT IN DANGEROUS FIRE WEATHER CONDITIONS DURING THIS PERIOD. THIS WARNING INCLUDES THE OCONEE NATIONAL FORESTS. REMEMBER...A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
3 follow-up statements
000 WWUS82 KFFC 160756 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 AM EST FRI NOV 16 2007 GAZ039-049>051-056-058>062-066>076-078>086-089>098-102>113-161600- /O.CON.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/ WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM- HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 256 AM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE FROM TROUP COUNTY TO WILKES COUNTY. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ BDL
000 WWUS82 KFFC 161520 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1020 AM EST FRI NOV 16 2007 GAZ039-049>051-056-058>062-066>076-078>086-089>098-102>113-162200- /O.CON.KFFC.FW.W.0058.071116T1700Z-071116T2200Z/ WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM- HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES- BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 1020 AM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON UNTIL 5 PM EST THIS AFTERNOON FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE FROM TROUP COUNTY TO WILKES COUNTY. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
000 WWUS82 KFFC 161951 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EST FRI NOV 16 2007 GAZ039-049>051-059>062-069>076-079>086-090>098-102>113-170500- /O.NEW.KFFC.FW.W.0059.071117T1700Z-071117T2300Z/ /O.CON.KFFC.FW.W.0058.000000T0000Z-071116T2200Z/ WILKES-MORGAN-GREENE-TALIAFERRO-JASPER-PUTNAM-HANCOCK-WARREN- UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 251 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY FOR CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY. THE WARNING AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM FORT STEWART TO BARNESVILLE AND MADISON TO WASHINGTON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE FROM LAGRANGE TO JACKSON AND MADISON TO WASHINGTON. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ056-058-066>068-078-089-162200- /O.CON.KFFC.FW.W.0058.000000T0000Z-071116T2200Z/ SPALDING-BUTTS-TROUP-MERIWETHER-PIKE-HARRIS-MUSCOGEE- 251 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR CENTRAL GEORGIA DUE TO RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR THE AREA GENERALLY ALONG AND SOUTH OF A LINE FROM LAGRANGE TO JACKSON AND MADISON TO WASHINGTON. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 18 TO 25 PERCENT AND WINDS OF 10 MPH OR LESS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Nov 15, 5:10 AM EST, 8 hours 52 minutes earlier.
Area forecast discussion, Nov 15, 5:10 AM EST, 8 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EST THU NOV 15 2007 .SHORT TERM /TODAY THROUGH SATURDAY/... CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM NEWFOUNDLAND SOUTH ALONG THE EASTERN SEABOARD WITH THE SOUTHERN TIP SWEEPING THOUGH AL/GA. THE ASSOCIATED COLD FRONT HAS JUST MOVED THROUGH THE ATLANTA AREA AND IS EXPECTED TO MOVE OFF THE GA COAST BY 18Z THIS AFTERNOON. THE MAIN LOW CENTER OF THIS SYSTEM IS OVER THE MID ATLANTIC STATES AND IT HAS A VERY SHARP TROF EXTENDING SOUTH FROM IT WHICH IS MOVING THROUGH GA AT THE MOMENT. INSTABILITY AND MOISTURE IS VERY LIMITED LIMITED AS WE HAVE ONLY SEE ISOLATED THUNDERSTORMS WITH ONLY 1/2 TO 1 INCH OF PRECIP FALLING AS IT MOVES THROUGH. THE BIGGEST THREAT WITH THIS SYSTEM WILL BE VERY STRONG COLD ADVECTION BEHIND THE FRONT. 850MB TEMPS PLUMMET FROM ABOUT 12C OVER THE ATL AREA RIGHT NOW TO -2C BY 18Z THEN TO -5C BY 00Z FRI. WILL SEE WIND ADVISORY CRITERIA OF SUSTAINED 20 MPH OR GREATER WITH GUSTS TO 30 MPH EVIDENT WITHIN THE 15Z TO 22Z PERIOD ACROSS MOST OF THE CWA. MAY ALSO SEE SOME STRONG GUST TO NEAR 40 MPH IN THE HIGHER ELEVATIONS OF THE N GA MOUNTAINS. WITH THE COLD ADVECTION SETTING UP TODAY WILL SEE A SLIGHT NON-DIURNAL TEMPERATURE CURVE BUT TEMPS SHOULD START COOLING DOWN RAPIDLY JUST BEFORE SUNSET SO IT WILL NOT BE THAT NOTICEABLE. WILL SEE LOW TEMPS FRI MORNING MAINLY IN THE 30S WITH SOME ISOLATED UPPER 20S ACROSS EXTREME N GA. ANOTHER HIGH PRESSURE RIDGE BEGINS BUILDING INTO THE REGION BY 00Z FRI AND IS CENTERED OVER THE PEACH STATE BY 00Z SAT. WITH THE COLD AIR MOVING IN TODAY AND THE RIDGE MOVING IN FRI TEMPS SHOULD BE NEAR SEASONAL NORMS FRI/SAT. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THIS NEXT RIDGE DOMINATES THE WEATHER PATTERN OVER THE AREA THROUGH SAT BUT IT DOES NOT STAY PARKED OVER THE REGION FOR LONG. SPLIT FLOW ACROSS THE U.S SETS UP WITH THE THE NORTHERN JET STREAM PUSHING AN UPPER LEVEL DISTURBANCE ACROSS THE OH VALLEY SAT. IN TH SOUTHERN STREAM A WAVE BEGINS TO DEVELOP IN THE WESTERN GULF AND GETS CAUGHT IN THE FLOW. THE RIDGE ALSO GETS CAUGHT IN THE SOUTHERN STREAM FLOW AND SLIDES OFF THE SC/GA/FL COAST BY 00Z SUN. THIS WAVE BEGINS TO MAKE ITS WAY EASTWARD BEFORE IT GETS CUT OFF AND PUSHED BACK SOUTH INTO TH GULF BY A STRENGTHENING RIDGE BUILDING SOUTH OUT OF THE GREAT LAKES REGION MON. THIS NEW RIDGE BECOMES CENTERED OVER THE MID ATLANTIS STATES THROUGH WED BUT IT SETS UP GOOD SOUTHERLY RETURN MOISTURE FLOW OUT OF THE GULF. THROUGH THE END OF NEXT WEEK. THE ONLY PROBLEM WITH THE WHOLE SCENARIO IS ALL OF THE MODELS KEEP FLIP FLOPPING FROM DAY TO DAY. ONE THING IS APPARENT AND THAT IS WE ARE IN A DEFINITE PATTERN CHANGE WHICH IS GOOD FOR GA AS WE DESPERATELY NEED SOME PRECIPITATION. THE BAD THING IS IT IS VERY HARD TO HAVE ANY CONFIDENCE IN THE MODELS PAST DAY 4 AS YOU SEE SOMETHING NEW EVERYDAY. FOR NOW WILL JUST KEEP SLIGHT CHANCE POPS IN THE FORECAST FOR DAYS 5-7. && .FIRE WEATHER... FOR FRI AFTERNOON CRITICAL FIRE WEATHER CONDITIONS WILL BE MET ACROSS AT LEAST THE SE PART OF THE CWA WITH DEWPOINTS IN THE 20S. THIS WILL PUSH RH VALUES INTO THE 20-25 PERCENT RANGE FOR MOST OF CENTRAL GA. WILL CONTINUE WITH A FIRE WEATHER WATCH FOR THAT AREA. && .AVIATION... CHALLENGE FOR THE MORNING IS THE TIMING AND CHARACTER OF THE PRE-FRONTAL LOW CLOUDS THEN THE TIMING OF THE FRONT ITSELF. CIGS GENERALLY DROPPED TO 1K FEET JUST PRIOR TO FROPA...AND THEN BOUNCED BACK TO ABOVE 3K FEET AT FROPA. VSBYS DID SOMETHING COMPARABLE. THAT LOOKS GOOD FOR CENTRAL GA THIS MORNING BUT NOT AS DRAMATIC AS IN NORTH GA. WINDS WILL BE THE NEXT CHALLENGE...BUT SUSTAINED 15-20KT WITH GUSTS IN THE 25-30KT RANGE LOOK REASONABLE. WILL BUMP ATL AND PDK GUSTS UP TO 32KT DUE TO ELEVATION AND CANNOT RULE OUT 35KTS BY MID-DAY. AS DAYLIGHT WANES...SO WILL THE WINDS...DROPPING BACK TO 10-15KT OVERNIGHT. SKIES WILL RAPIDLY CLEAR BEGINNING AROUND 11Z IN METRO AREA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 35 59 31 66 / 10 0 0 0 0 ATLANTA 58 37 59 36 65 / 5 0 0 0 0 BLAIRSVILLE 50 31 54 27 58 / 5 0 0 0 0 CARTERSVILLE 56 31 54 29 63 / 5 0 0 0 0 COLUMBUS 63 38 62 36 68 / 5 0 0 0 0 GAINESVILLE 55 33 56 34 61 / 5 0 0 0 0 MACON 62 35 62 31 67 / 20 0 0 0 0 ROME 54 34 58 31 64 / 0 0 0 0 0 PEACHTREE CITY 56 31 57 28 66 / 5 0 0 0 0 VIDALIA 67 38 61 31 69 / 30 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON... MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE... SCHLEY...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER... WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES... WILKINSON. && 01/27
Hazardous weather outlook, Nov 15, 12:01 PM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1201 PM EST THU NOV 15 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1201 PM EST THU NOV 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WINDS EXPECTED THIS AFTERNOON. .SYNOPSIS... A COLD FRONT LOCATED OVER FAR SOUTHEAST GEORGIA THIS MORNING WILL CONTINUE TO MOVE OFFSHORE. A STRONG HIGH PRESSURE SYSTEM WILL BUILD INTO THE STATE BEHIND IT THIS AFTERNOON. .PRIMARY HAZARDS... SUSTAINED WINDS OF 15 TO 25 MPH WILL BE COMMON ACROSS NORTH AND CENTRAL GEORGIA...WITH GUSTS UP TO 35 MPH POSSIBLE. IN THE MOUNTAINS OF NORTH GEORGIA...WIND GUSTS MAY OCCASIONALLY REACH 40 MPH. THE WINDY CONDITIONS WILL PERSIST UNTIL THIS EVENING. .DISCUSSION... THE STRONG COLD FRONT AND BUILDING HIGH PRESSURE SYSTEM WILL COMBINE TO PRODUCE A STRONG PRESSURE GRADIENT ACROSS THE STATE. WINDS AT 5000 FEET WILL RANGE FROM 35 TO 45 MPH. WITH MOSTLY SUNNY SKIES ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...DAYTIME HEATING SHOULD EASILY MIX THESE WINDS DOWN TO THE SURFACE...ESPECIALLY AT HIGHER ELEVATIONS. THUS...WIND GUSTS APPROACHING 40 MPH ARE POSSIBLE IN THE NORTH GEORGIA MOUNTAINS. GUSTS UP TO 35 MPH ARE POSSIBLE ELSEWHERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH FIRE DANGER WILL EXIST ON FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Georgia, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.